# SDR CA070729001

- Difficulty date: July 17, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,464 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 203220080
- Condition: Cracked
- Location: Nose Gear
- Part time: 3,109 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTING INSPECTION, A CRACK SIMILAR TO THE ONE IN THE ATTACHMENT WAS FOUND.  FORK WAS REPLACED.  FLEET INSPECTION REVEALED (3) OTHER AIRCRAFT WITH VARYING CRACK PROGRESSION ALL FORKS WERE REPLACED. (TC NR 20070729001)
